Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Noticed blood along with white discharge. Took Acivir. Suggestions

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
HI
I AM A 28 YEAR OLD FEMALE. LATELY I HAVE NOTICED SOME BLOOD IN SOME WHITE DISCHARGE FROM MY VAGINA.SIMILAR THING HAPPENED 8-9 MONTHS BEFORE. RECENTLY I SUFFERED FROM HARPISE DUE TO WHICH I HAD TO TAKE ANTIHERPAL MEDICINE CALLED ACIVIR. WHEN IT HAPPENED 8-9 MONTHS BEFORE THEN ALSO I HAD SOME ALOEPATHIC MEDICINE FOR SOME PHYSICAL AILMENTS (WHICH I DO NOT REMEMBER DISTINCTLY).CAN IT BE DUE TO HEATED UP BODY FOR TAKING MEDICINE OR SOMETHING SERIOUS? MY PERIOD IS DUE ON 28TH MAY. I DO NOT HAVE ANY PERIOD LIKE FEELING NOW.PLEASE HELP AS I AM VERY WORRIED. I AM GETTING MARRIED NEXT XXXXXXX AND I HAVE NOT HAD ANY SEXUAL RELATIONSHIP WITH MY FIANCEE FOR NEAR ABOUT A YEAR. BEFORE THAT ALSO WE NEVER HAD ANY PENETRATIVE SEX ONLY CASUAL SEX.PLEASE HELP ASAP.
Posted Tue, 4 Jun 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Monika Choudhary 30 minutes later
Hello XXXXXX,
Thanks for posting your query.
Some female can have a little bit spotting in middle of their cycle & that is due to release of ovum from ovary & is known as mittelschmerz.
You are having same problem that is physiological one.
This problem is neither related to medicines & nor to sexual activities.
There is no treatment required for it.
So be happy & enjoy your life.
I hope your query has been answered. I will be available for your further queries.
regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor